# SDR V0XD20181208001

- Difficulty date: December 9, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/H AFT DRAG ANGLE IS CRACKED. REMOVED CRACKED SECTION, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-55-31-018 REV A DATED 2016-11-10, AND 670-55-31-113 REV- DATED 2018-12-05.
